# SDR AALA20130606013

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- Aircraft time: 102,846 hours, 16,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CENTER AFT SEAT AFT GALLEY EMERGENCY LIGHT VERY DIM.  REPLACED LAMPS FOR FLOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
